Letter to NZ School Principals and Boards of Trustrees

February 15, 2016

 

 

As NZ parents of children physically and emotionally harmed by the Gardasil vaccine, we felt it was important to bring to your attention some serious events and questions about the safety of the vaccine, questions that have been put to the Health Minister and Prime Minister.

 

Dr Lee (Director at Milford Molecular Diagnostics Laboratory) has made serious allegations regarding the data presented to the WHO GACVS (Global Advisory Committee on Vaccine Safety). In an open letter to the Director-General of the WHO, he alleges misconduct, malfeasance and what could be potentially criminal behaviour by certain officials to mislead the global public on the safety of Gardasil.

  1. Allegations: http://bit.ly/1KjYZgo

  2. Emails:  http://bit.ly/1JSCmQu

 

Dr Coleman, Minister for Health, has stated that CARM (Centre of Adverse Reaction Monitoring) has over 500 reports associated with Gardasil; and only about 10% of adverse reactions are reported as it is a passive system. Even MARC (Medicines Adverse Reactions Committee), in their minutes of 3 December 2015 acknowledged: “only a very small fraction of the total cases had been reported.”

 

ARE YOU STILL COMFORTABLE VACCINATING CHILDREN WITH GARDASIL? Will you continue to ignore the growing evidence of harm caused by this vaccine on a global scale?

 

Dr Lee stated:

“Those whose names appear in my complaint and any who blindly dismiss valid safety concerns in order to continue promoting HPV vaccinations should be held accountable for their actions. There is no excuse for intentionally ignoring scientific evidence. There is no excuse for misleading global vaccination policy makers at the expense of public health interests. There is no excuse for such a blatant violation of the public trust."

 

We believe that the current Gardasil consent and information protocol is recklessly inadequate in giving children and their parents adequate and full information on which they can ascertain the risks, make informed consent, and take prior tests to determine individual risk factors - or decline to take the vaccine.

 

The below paraphrasing is from my email today to Dr Coleman and John Key:

 

1.      The information provided to parents and girls is serious lacking!

 

There are NO updates on serious adverse events, systemic autoimmune disorders or spontaneous abortions, as is disclosed by the manufacturer themselves:

https://www.merck.com/product/usa/pi_circulars/g/gardasil_9/gardasil_9_pi.pdf

 

2.      Serious adverse events ARE occurring!

 

According to the Gardasil 9 package insert, the following percentages of serious adverse events were collected during the follow-up (up to 48 months):

 

3.      The numbers game

 

           2.3 to 2.5% is an acceptable rate given the perceived benefits that Gardasil offers? Not when you compare apples with apples! Cervical cancer rates are always quoted as # per 100,000. Given the above, for every 100,000 vaccinated with Gardasil in New Zealand, there would be 2,500 serious adverse events. Compare then this with the cervical cancer diagnosis rate in New Zealand of circa 7/100,000.

 

4.      Sporty kids at more risk

 

           According to the Gomez case, Gardasil-vaccinated teenagers may consider avoiding competitive sports for at least two months. Cardiologist consultation is advised for precaution if any symptoms suggestive of cardiac dynamic problems, such as fainting, chest discomfort, shortness of breath, and tachycardia, are noticed by the school nurses. Vaccine Injury Compensation Program: Fatality after Gardasil - http://bit.ly/1ll6HeZ

 

5.      Do you know the true signs of adverse events after Gardasil?

 

           The most common side effects of HPV vaccines are pain, swelling, itching, bruising and redness at the injection site, headache, fever, nausea, dizziness, vomiting and fainting. 

 

The following side effects are less common, but more dangerous:

 

  • Difficulty breathing, shortness of breath or wheezing (bronco spasm)

  • Hives and/or rash

  • Swollen glands (neck, armpit, or groin)

  • Joint, leg, or chest pain

  • Unusual tiredness, weakness, lethargy, brain fog, or confusion

  • Chills

  • Generally feeling unwell

  • Aching muscles and/or muscle weakness

  • Difficulty keeping food down, vomiting or stomach ache

  • Seizures

  • Shortness of breath

  • Chest pain

  • Bad stomach pain

  • Skin infection

  • Bleeding or bruising more easily than normal

 

This list is by no means comprehensive; it is taken directly from HPV patient Product Information inserts.

 

Many young girls from around the world have experienced many more severe events after HPV vaccination.

 

For the health and safety of the children in your care, please be alert to any changes in your student’s health and behaviour post-vaccination.

 

SO, DO YOU STILL FEEL COMFORTABLE RECOMMENDING A MASS VACCINATION PROGRAM ACROSS THE BOARD?

 

What scientist, manufacturer, regulator or government (yourself included as both a government official and person in charge of the wellbeing of children) is willing to anticipate 2,500 serious adverse events /100,000 to try and prevent 7/100,000 cases of cervical cancer? That’s DIAGNOSES not deaths!

 

HAVE YOU BEEN MADE AWARE OF ANY OF THESE ISSUES BY THE HEALTH MINISTRY?

If you have, how can you, with all due respect, continue to promote HPV vaccination programs within your school?

If you haven’t, ask yourself WHY NOT?        

 

Since you have now been made aware of the harm being reported by those vaccinated with Gardasil, it is your duty of care to the children on your role to further investigate.

 

I believe it would be unethical and a breach of your health and safety obligations to continue any Gardasil vaccination program at your school. This could potentially result in you being personally criminally liable and/or civil action could be taken. In the event of a death caused by the vaccine, the legal and ethical liability could be more serious.

 

We are calling for the Gardasil program to be immediately suspended and for full, independent and transparent research and investigation be undertaken to establish whether it is safe, what risks exist and to whom and why (personal risk factors), and what protocols should be set in place to eliminate the danger of harm and to give potential future recipients the ability to make a fully informed choice.

 

 

Yours faithfully

Gayle Dickson

Spokesperson, Gardasil Awareness New Zealand

www.ga-nz.com |  T: 021 281 7699  |  E: gayledd@me.com

 

DOWNLOAD THIS LETTER ....HERE

 

 

Please reload

Featured Posts

Holding the EMA to account

April 26, 2016

1/7
Please reload

Recent Posts

August 31, 2016

April 30, 2016

Please reload

Archive
Please reload

Search By Tags